# SDR VNAA9705003

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5220 · Emergency Exits
- Part: Hatch
- Part number: 001A522A0300000
- Condition: Broken
- Location: Cockpit
- Component: Dorner, A522A0312202
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 700 FT, A LOAD NOISE STARTED COMING FROM THE COCKPIT ESCAPE HATCH.  RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CREW ESCAPE HATCH ASSEMBLY AFTER DETERMINING THAT THE ACRYLIC COVER HAD COME OFF.
